Re: Cortisone shots - Where was it injected?

Posted by PATPA on 2/24/99
NANCY: I have been suffering from a badly inflamed heelspur for several months now. I have gone through the taping of the foot. NO RELIEF.
I have had two shots recently, three weeks apart. First one only lasted about 2 days, second lasted maybe the week. The shot was given down the side of my foot. It is usually very uncomfortable in the evening after the shot. Each time it seem more sore afterward.
I am now suffering again. I have found if I wear higher heels or running sneakers that helps, but somedays, like today..it just hurts all day.
You had surgery. Did they remove the spur? Tell me about the surgery. I am apprehensive to have this performed. I want permanment relief and some say it may not help. I have also been told that heelspurs can come back. OH BROTHER>

Please tell me about the surgery and how are the results.
Thanks GOOD LUCK>
phlab203-34.splitrock.net 17:25:42



Follow Ups To This Message:

Post A Followup To This Message:

Name:
E-Mail: (optional)
Modify the subject heading below to summarize your response.
Subject:
Comments: